MAUDE Adverse Event Report: RESPIRONICS, INC. SYSTEM ONE HT HUMID ASSY; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. SYSTEM ONE HT HUMID ASSY; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DS6TFLG
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Codes Heart Failure/Congestive Heart Failure (4446); Unspecified Respiratory Problem (4464); Unspecified Kidney or Urinary Problem (4503)
Date of Event 10/17/2024
Type of Reportable Event Death
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient has alleging kidney disease/toxicity, death, heart failure and lung failure.There was report of serious patient harm or injury.There was no medical intervention required by the patient.The device was returned to the manufacturer's product investigation laboratory for investigation.During investigation the manufacturer observed a black substance, consistent with sound abatement foam degradation, was observed on the outside bottom of the blower box and was stuck to it.Product investigation laboratory was able to confirm the presence of degraded sound abatement foam.Nine errors were logged.Dust like contamination at the air inlet, on the pca, in the blower box and throughout the inside enclosure.Product investigation laboratory can confirm the presence of multiple contaminants that are not consistent with degraded sound abatement foam from the secondary findings.Product investigation laboratory was unable to address the symptoms specified.The manufacturer used a fitt (foam integrity test tool) and was able to confirm the presence of degraded sound abatement foam.The device's event logs were downloaded and reviewed by manufacturer.The manufacturer found nine error codes.The manufacturer applied power to the device and verified airflow.The manufacturer concludes, there was evidence of sound abatement foam degradation/breakdown and observed multiple contaminants and was not able to confirm the complaint or address the symptoms specified.
 
Additional Manufacturer Narrative
In this report box c: single-use device? (rfb) has been corrected.

Brand Name
SYSTEM ONE HT HUMID ASSY
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23402599
Report Number2518422-2025-050056
Device Sequence Number13229496
Product Code BZD
UDI-Device Identifier00606959032132
UDI-Public(01)00606959032132
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDS6TFLG
Device Catalogue NumberDS6TFLG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown